See Alike in...

Alike App

Browser

Bunny_

768d

Hi! I’m bunny and I got diagnosed with OCD early 2021 and have been on quetiapine (aka seroquel) and it has really helped me a lot. But it’s made my life a lot harder as well, I’ve struggled with staying awake for the last year and feel like the drowsiness from this medication is controlling my life. Has anyone else experienced/experiencing this?

Top reply
    • Bunny_

      765d

      @bo unfortunately my psychiatrist is kind of an a*hole! He just said “oh you’ll get used to it” and a year later when I’m still debilitatingly sleepy he kind of just said deal with it 🥲

    • Bunny_

      765d

      @bo unfortunately my psychiatrist is kind of an a*hole! He just said “oh you’ll get used to it” and a year later when I’m still debilitatingly sleepy he kind of just said deal with it 🥲

    • Bunny_

      768d

      @albyqueer I get so drowsy that I physically cannot stay awake. And if you try to woke me for about an hour and a half - 2 hours after I took it, I will not wake up. It’s gotten to the point where they raised my night dose and I’ve wet my bed on 2 occasions (I’m almost 18 years old!?)

    • Albyqueer

      768d

      @Bunny_ how bad would you say the drowsiness on seroquel is? I used to be on trazadone and it would make me so drowsy I would almost fall asleep driving in the mornings. @LilyPad26 what were the withdrawals like? I’ve been underweight. dealing with sleep issues, and OCD symptoms for awhile so some of your experiences make me want to consider talking to my psychiatrist about this

    • Bunny_

      768d

      Yes! My life has really done a 180 since I started the meds. I’m not sure if I have something other than OCD or if it’s part of it but I would get a lot of auditory hallucinations. The best way I can describe it is since I’ve been on my meds, it’s like they “turned the radio down” in my head

    • LilyPad26

      768d

      Has the weight gain been worth it for you though at least?

    • Bunny_

      768d

      Yes! I noticed a lot of weight gain as well. I’ve always been a lean person and used to have trouble gaining weight but in the last year I’ve gained 30 lbs

    • LilyPad26

      768d

      All seroquel did for me was make me gain a MASSIVE, MASSIVE amount of weight. It didn’t help me sleep whatsoever and I got horrible withdrawals when I came off of it. I slowly tapered off too but still got the withdrawals

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion